# SDR HALA2010113000574

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 25531
- Aircraft time: 80,828 hours, 14,624 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Warning Light
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RT PACK INOP LIGHT ILLUMINATED.  PERFORMED RT PACK TEMP CONTROLLER NO FAULTS FOUND.  RESET PACK.  OPS CK NORMAL.
